# SDR SCNA99043

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510004407
- Condition: Failed
- Location: Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT OPERATION OF THE FORWARD GALLEY COFFEEMAKER PRODUCED SPARKS WHEN THE BREW CYCLE WAS SELECTED.  COULD NOT DUPLICATE PROBLEM ON THE GROUND.  AS A PRECAUTION REMOVED AND REPLACED THE FORWARD GALLEY COFFEEMAKER.
